MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 2000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire tip detachment occurred.A 182cm j choice guidewire was selected for use; however, upon removal from the protective case, it was noticed that the guidewire tip was damaged and broken.The procedure was completed with another of same device.No complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned with its original box labeled batch 26480125.The unit returned has tip damaged, as part of overall visual revision.The returned guidewire had the spring tip bent/kink.The spring tip is stretched.The device was measured in three sections (distal - medium - proximal) along it in order to confirm that is within specification.
 
Event or Problem Description

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12233197
Report Number2134265-2021-09214
Device Sequence Number19753196
Product Code DQX
UDI-Device Identifier08714729252351
UDI-Public08714729252351
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2022
Device Model Number2000
Device Catalogue Number2000
Device Lot Number0026480125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale